# SDR XN0A1216

- Difficulty date: December 14, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 41,524 hours, 20,045 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 WITH SLAT RETRACTION LOW SPEED AILERONS (RED LIGHT) & CONFIG LIGHT ON FWD PANEL ILLUMINATED.  TRANFERED TO DMI LIST IAW ENA A300 MEL 27-11-01, CAT "B" DMI 4824 S.P. 27-11-01 C/W. REPAIRED CHAFED WIRE ON HARNESS TO LSA SERVO OF THE LT WING, SYSTEM OPS CK NORMAL I/A/W A300 AMM 27-11-00. THIS ACTION CLEARS DMI 4824. PLACARDS REMOVED. (STATUS:SUPP/CLOSED)
